MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number ENFIT70552
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medline, entraflow does not flow after priming.Chamber fills and will not drip.The staff tried trouble-shooting by manually filling and clearing the system.It continues to beep and displays "occlusion".Manufacturer response for tubes, gastrointestinal (and accessories), medline industries (per site reporter) will obtain.

Brand Name
MEDLINE INDUSTRIES
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key16723954
Report Number16723954
Device Sequence Number18130141
Product Code KNT
UDI-Device Identifier10884389190333
UDI-Public(01)10884389190333(17)20250228(10)96922030001
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/29/2023
Report Date (Section F) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFIT70552
Device Catalogue NumberENFIT70552
Device Lot Number96922030001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer04/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/29/2023